What causes rapid heart rate and nerve spasms in arm and chest at night?
i injected cloud 9 over a 3 month period and i have been off of it for about 6months but still having at night more racing heart nerve spasms in arm and chest and sometimes feels like i have damaged my nerves or blood vessels in my heart .i went to the cardiology dr and they done a full check even a heart cath and said my heart was real healthy .i am just scared i can only sleep on my right side.im 36, 6ft, 210lbs and no bad medical history at all.
Hi as your cardiac cath is normal i would advise you to go for a 24 hour holter monitoring , it will keep a record of your heart beats and nature of your palpitations.Your beats would be recorded for a period of 24 hours hence anty problem with electrical currents of heart would be ruled out . cardiac cath tells us only about myocardial ischemia, while electrical current disturbances can also cause the problems.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]